# SDR AALA20160523009

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 50,809 hours, 24,607 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LT DORSAL FIN TO FUSELAGE ATTACH ANGLE IS CRACKED IN RADIUS AT APPROX FS 1463.  ACCOMPLISHED INTERIM REPAIR IAW AARD 53-10-00-2 & EA 260689.
